| Model Number |
6270 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The medwatch report stated that a death was a result due to the adverse event; however, after contacting the intial reporter, they have stated that it was a typographical error and there were no deaths relating to this adverse event.Medwatch report mw5149357.
Event or Problem Description
On (b)(6) 2023, nurse assist received a medwatch report via e-mail of the following event description from medwatch report: used the recalled product to clean an open wound on right foot, and developed an infection which required an antibiotic to resolve on (b)(6) 2023.Open wound to right foot.